# SDR SWAA2012041903243

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 3,056 hours, 1,823 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: S01186
- Condition: Dirty
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT WITH GEAR HANDLE IN UP POSITION.  FOUND S01186 SWTCH  DIRTY, CLEANED & ADJUSTED SWITCH PER MM.
